A circuit-theoretic approach to the design of quadruple-mode broadband microstrip patch antennas

Abunjaileh, A.I., Hunter, I.C. and Kemp, A.H. (2008) A circuit-theoretic approach to the design of quadruple-mode broadband microstrip patch antennas. IEEE Transactions on Microwave Theory and Techniques, 56 (4). pp. 896-9000. ISSN 0018-9480

Abstract

Metadata

Authors/Creators:
  • Abunjaileh, A.I.
  • Hunter, I.C.
  • Kemp, A.H.
Copyright, Publisher and Additional Information: © Copyright 2008 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering (Leeds) > School of Electronic & Electrical Engineering (Leeds) > Institute of Microwaves and Photonics (Leeds)
Depositing User: Sherpa Assistant
Date Deposited: 16 May 2008 15:20
Last Modified: 25 Oct 2016 09:37
Published Version: http://dx.doi.org/10.1109/TMTT.2008.918137
Status: Published
Publisher: IEEE
Identification Number: https://doi.org/10.1109/TMTT.2008.918137

Download

Filename: abudjaileh1.pdf

Share / Export

Statistics